# SDR ABXA9500429

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99115126
- Condition: Corroded
- Location: Fs 134
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CORROSION ON THE FUSELAGE FRAME AT STATION 134 BETWEEN LONGERONS 24R AND 25R.  REPAIRED FRAME IAW ABX REA D953-11505-MR.
